| Model Number |
402263 |
| Medical Device Problem Codes |
Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
02/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Combination product: yes.Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient had presented to the hospital after receiving shock therapy.Noise had been detected, and inappropriate therapy due to oversensing.Multiple shocks had been delivered, and the device had reached eos.Device and lead were explanted and returned for analysis.